MathSciNet Relay Station
MathSciNet bibliographic data
MR952090 47G05 (35S05 46L99 47D30)
Ueberberg, Johannes Zur Spektralinvarianz von Algebren von Pseudodifferentialoperatoren in der $L^p$-Theorie. (German) [On the spectral invariance of algebras of pseudodifferential operators in the $L^p$-theory] Manuscripta Math. 61 (1988), no. 4, 459–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement